Annals of Functional Analysis

A note on the hypercyclicity of operator-weighted shifts

Ya Wang and Ze-Hua Zhou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this article, we give equivalent conditions for the hypercyclicity of bilateral operator-weighted shifts on L2(K) with weight sequence {An}n= of positive invertible diagonal operators on a separable complex Hilbert space K, as well as for hereditarily hypercyclicity and supercyclicity.

Article information

Source
Ann. Funct. Anal., Volume 9, Number 3 (2018), 322-333.

Dates
Received: 27 April 2017
Accepted: 6 July 2017
First available in Project Euclid: 29 January 2018

Permanent link to this document
https://projecteuclid.org/euclid.afa/1517216425

Digital Object Identifier
doi:10.1215/20088752-2017-0039

Mathematical Reviews number (MathSciNet)
MR3835220

Zentralblatt MATH identifier
06946357

Subjects
Primary: 47A16: Cyclic vectors, hypercyclic and chaotic operators
Secondary: 47B37: Operators on special spaces (weighted shifts, operators on sequence spaces, etc.)

Keywords
hypercyclic operator supercyclic operator operator-weighted shifts

Citation

Wang, Ya; Zhou, Ze-Hua. A note on the hypercyclicity of operator-weighted shifts. Ann. Funct. Anal. 9 (2018), no. 3, 322--333. doi:10.1215/20088752-2017-0039. https://projecteuclid.org/euclid.afa/1517216425


Export citation

References

  • [1] F. Bayart and É. Matheron, Hypercyclic operators failing the hypercyclicity criterion on classical Banach spaces, J. Funct. Anal. 250 (2007), no. 2, 426–441.
  • [2] F. Bayart and É. Matheron, Dynamics of Linear Operators, Cambridge Tracts in Math. 179, Cambridge Univ. Press, Cambridge, 2009.
  • [3] J. Bès, Three problems on hypercyclic operators, Ph.D. dissertation, Kent State University, Kent, OH, 1998.
  • [4] J. Bès, Ö. Martin, A. Peris, and S. Shkarin, Disjoint mixing operators, J. Funct. Anal. 263 (2012), no. 5, 1283–1322.
  • [5] J. Bès, Ö. Martin, and R. Sanders, Weighted shifts and disjoint hypercyclicity, J. Operator Theory 72 (2014), no. 1, 15–40.
  • [6] J. Bès and A. Peris, Hereditarily hypercyclic operators, J. Funct. Anal. 167 (1999), no. 1, 94–112.
  • [7] G. D. Birkhoff, Surface transformations and their dynamical applications, Acta Math. 43 (1922), no. 1, 1–119.
  • [8] K.-G. Grosse-Erdmann and A. Peris Manguillot, Linear Chaos, Universitext, Springer, London, 2011.
  • [9] M. Hazarika and S. C. Arora, Hypercyclic operator-weighted shifts, Bull. Korean Math. Soc. 41 (2004), no. 4, 589–598.
  • [10] C. Kitai, Invariant closed sets for linear operators, Ph.D. dissertation, University of Toronto, Ontario, Canada, 1982.
  • [11] Y. Liang and Z. Zhou, Hereditarily hypercyclicity and supercyclicity of weighted shifts, J. Korean Math. Soc. 51 (2014), no. 2, 363–382.
  • [12] S. Rolewicz, On orbits of elements, Studia Math. 32 (1969), 17–22.
  • [13] H. N. Salas, Hypercyclic weighted shifts, Trans. Amer. Math. Soc. 347, no. 3 (1995), 993–1004.